# SDR MWEA96056

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A/C RT OVEN PUTS OUT FOUL ODOR.  DEFERRED OVEN UNTIL RETURN TO MKE.  MAINTENANCE IN MKE CLEANED OVEN.  NO FURTHER ODOR.
